On resource monotonicity in the fair division problem

François Maniquet, Yves Sprumont

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)299-302
Number of pages4
JournalEconomics Letters
Volume68
Publication statusPublished - 2000

Cite this

@article{b7b22726016049c9b68770d6e9cc229e,
title = "On resource monotonicity in the fair division problem",
author = "Fran{\cc}ois Maniquet and Yves Sprumont",
year = "2000",
language = "English",
volume = "68",
pages = "299--302",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",

}

On resource monotonicity in the fair division problem. / Maniquet, François; Sprumont, Yves.

In: Economics Letters, Vol. 68, 2000, p. 299-302.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On resource monotonicity in the fair division problem

AU - Maniquet, François

AU - Sprumont, Yves

PY - 2000

Y1 - 2000

M3 - Article

VL - 68

SP - 299

EP - 302

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

ER -